International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 713-717
A topological property of
United States Geological Survey, Reston 22070, Virginia, USA
Received 15 June 1979
Copyright © 1980 Anastase Nakassis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove that the Stone-Cech-compactification of the natural numbers does not admit a countable infinite decomposition into subsets homeomorphic to each other and to the said compactification.